Ask a Surgeon has moved to Smart Beauty Guide

For the latest answers from our Aesthetic Plastic Surgeons, or to ask your own question, please visit
Ask a Surgeon on Smart Beauty Guide.

For up-to-date information on procedure costs, see the Average Costs page.

Archived questions on Surgery.org can be viewed by selecting a topic on the left of this page.

Thickened skin, after CO2 laser resurfacing

Q:

In the cases where the areas of skin, (as mentioned on this website), are thickened after CO2 laser resurfacing, what can be done? The website talks about some medications that may help. What are they? How long, after the procedure, can the medicine be prescribed? Is there any other way to blend the thicker skin in with the surrounding areas?

A:

Donna,

 Yes, there are prescription medications that many practioners utilize post laser resurfacing to assist in the maturation of the skin. Some are bleaching agents, steroids, etc. and even Retin A. An examination would be required to determine which agent would be best in your case. Consider a ASAPS member in your area for an evaluation & possible course of treatment. 

 Best,

Gary R Culbertson, MD, FACS​

Related Questions

Copyright © 2009-2021 the Aesthetic Society. All Rights Reserved.